# SDR UHLA001928

- Difficulty date: April 24, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N806SA
- Make and model: Dhav DHC8301
- Aircraft serial: 279
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 858603601
- Condition: Failed
- Location: Mlg
- Part time: 29,717 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, H

## Discrepancy

DURING CLIMB-OUT, ALL THREE GEAR DOORS OPENED ACCOMPANIED BY GEAR DOOR OPEN LIGHTS.  AIRCRAFT RETURNED TO BUF.  WHEN GEAR WAS SELECTED GEAR DOWN, GEAR DOWN AND LOCKED INDICATORS DID NOT SHOW GEAR DOWN.  ALTERNATE GEAR EXTENSION DID NOT INDICATE DOWN AND LOCKED.  RECYCLED THE ALTERNATE GEAR INDICATION CIRCUIT BREAKER AND ALTERNATE EXTENSION INDICATED DOWN AND LOCKED ON ALL THREE GEAR.  CAPTAIN ASKED FOR EMERGENCY EQUIPMENT TO STANDBY AND AIRCRAFT LANDED WITHOUT EVENT.  T/S REVEALED BAD PSEU.  LOOSE SCREW CONTACTED AND SHORTED LOGIC BOARD.  NOTE THAT SCREWS SECURING THE HANDLE COME FROM INSIDE WITH THE NUT ON THE OUTSIDE.  (M)
